Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Hypersingular integral equations for multiple interacting cracks in an elastic layered material under antiplane shear stresses
Author: Clements, D.
Ang, W.
Citation: Engineering Analysis with Boundary Elements, 1995; 16(4):289-295
Publisher: Elsevier
Issue Date: 1995
ISSN: 0955-7997
Abstract: A system of Hadamard finite-part singular (hypersingular) integral equations is derived for an antiplane elastic problem involving an arbitrary number of arbitrarily-located planar cracks in a tri-layered material. The equations are solved approximately to compute the stress intensity factors for specific cases of the problems.
Keywords: Hadamard finite-part singular integral equations; multiple planar cracks; antiplane deformations; numerical solution
Description: Copyright © 1996 Published by Elsevier Science Ltd.
RMID: 0030006786
DOI: 10.1016/0955-7997(95)00073-9
Description (link):
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.